Asymptotic behavior of the spectra of second-order non-self-adjoint systems of differential operators
Matematičeskie zametki, Tome 51 (1992) no. 4, pp. 8-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_4_a1,
author = {K. Kh. Boimatov},
title = {Asymptotic behavior of the spectra of second-order non-self-adjoint systems of differential operators},
journal = {Matemati\v{c}eskie zametki},
pages = {8--16},
year = {1992},
volume = {51},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a1/}
}
K. Kh. Boimatov. Asymptotic behavior of the spectra of second-order non-self-adjoint systems of differential operators. Matematičeskie zametki, Tome 51 (1992) no. 4, pp. 8-16. http://geodesic.mathdoc.fr/item/MZM_1992_51_4_a1/